MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 100 ML EVA LEGLESS 2 PORT BAG

THE METRIX COMPANY SECURE; 100 ML EVA LEGLESS 2 PORT BAG
Model Number 66040
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the particulates were identified within product prior to filling.The product was returned filled and evaluated.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that pharmacy technicians identified stock dilutions prepared in 100 ml secure empty bags with visible particulate.The report indicated the particulate matter identified resembled a circular plastic "floating" particle "in the bag solution prior to filling".Two samples were returned in a filled state, both samples had a non-vented dispensing pin inserted into the twist off administration port.One plastic circular particulate was identified in both of the bags returned for evaluation.Both circular particulates measured approximately 3/16" in diameter and were similar in appearance.As the particulate was identified in the pharmacy, there was no patient involvement.No additional information is available.

Brand Name
SECURE
Common Device Name
100 ML EVA LEGLESS 2 PORT BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal, dom
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key17701798
Report Number1937141-2023-00019
Device Sequence Number20694589
Product Code KPE
UDI-Device Identifier00812496011541
UDI-Public00812496011541
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2023
Device Model Number66040
Device Catalogue Number66040
Device Lot Number66040-A8044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Initial Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown